# SDR UPS04441893

- Difficulty date: January 27, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Section 41
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  SECTION 41, FS 250 BETWEEN STR 40L - 41L, FRAME WEB CRACKED BS 260 CANTED BULKHEAD WEB SEGMENT BETWEEN STR 38L AND STR 41L.  REPLACED AS PER HX RS R-53-13-35101 AND UPS ENGINEERING FILE NUMBER 747-53-20167.
